# SDR SWIA2020020348207

- Difficulty date: December 17, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stringer
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*INTERIOR STRINGER JOINT FOUND CORRODED AT FS559.+112 FROM STGR27LH THROUGH STGR26LH.  CIRCLED WITH GREASE PENCIL        (C-CHECK)   RO:1/29/2020EVALUATION OF REINFORCEMENT ANGLE LOCATED AT FS559+112 STRINGER 27 ON LH SIDE. OUT OF LIMITS MORE THAN 30% OF THE LENGTH OF THE PART IS DAMAGED. STRINGER REINFORCING ANGLE AT 26LH WITHIN LIMITS REF CRJ-200 SRM. REPLACED INTERIOR STRINGER REINFORCING CHANNELS AT FS559+112 STGR27 WITH NEW REF CRJ-200-SRM BOMBARDIER DRAWING AND SEE CONTINUATION CARD FOR DETAILS
